# SDR ZW0A0108602

- Difficulty date: September 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 56,246 hours, 29,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Empennage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT TAIL CONE AREA EMERGENCY CAT WALK LIGHT, AND THE AFT TAIL CONE AREA EMERGENCY LIGHT, WERE INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY P/N 0200335-001 FOR THE CAT WALK LIGHT, AND REPLACED THE LIGHT ASSEMBLIES P/N 0200333-002 AND 0200333-001 FOR THE EMERGENCY LIGHT.  CHECK-C 4-12-01 MCI.
